# SDR ASOA201200946

- Difficulty date: March 18, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Aircraft time: 33,944 hours, 30,055 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT ZERO WHEN SELECTING FLAPS AT EIGHT. EMERGENCY DECLARED .  COMPLIED WITH AD 2009-06-12.  PERFORMED TROUBLESHOOTING IAW FIM  27-50-00.  FOUND NO FAULTS LOGGED IN FECU AND MDC.  PERFORMED OPS TEST OF FLAPS.  NO DEFECTS NOTED AND OP'S CHECKED GOOD IAW AMM 27-54-00.
